• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 4, Pages: 1-5

Original Article

Perfect Vertex (Edge) Domination in Fuzzy Graphs


The objective of this paper is to generalize and improve the domination variant called perfect domination. In this paper we have defined and derived some results related to the two new parameters perfect k-domination and perfect edge domination. The same can be applied in the networks arising from system of parallel computers.

Keywords: Fuzzy Graph, Fuzzy Dominating Set, Perfect K-Dominating Set, Perfect Edge Dominating Set, Perfect K-Edge Dominating Set


Subscribe now for latest articles and news.